American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] John Isbell. Corrections to: ``First steps in descriptive theory of locales'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 327} (1991), no.\ 1, 353--371; MR1091230 (92b:54078)] . Trans. Amer. Math. Soc. 341 (1994) 467-468. MR 1219732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Makkai. Duality and definability in first order logic. Memoirs of the AMS 105 (1993) MR 1164835.
Book volume table of contents   

[3] John Isbell. First steps in descriptive theory of locales . Trans. Amer. Math. Soc. 327 (1991) 353-371. MR 1091230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andreas Blass and Andre Scedrov. Freyd's models for the independence of the axiom of choice. Memoirs of the AMS 79 (1989) MR 981957.
Book volume table of contents   

[5] Ieke Moerdijk. The classifying topos of a continuous groupoid. I . Trans. Amer. Math. Soc. 310 (1988) 629-668. MR 973173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Makkai and A. M. Pitts. Some results on locally finitely presentable categories . Trans. Amer. Math. Soc. 299 (1987) 473-496. MR 869216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Radu Diaconescu. On comparability in a topos . Proc. Amer. Math. Soc. 98 (1986) 389-393. MR 857927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrej Ščedrov. Forcing and classifying topoi. Memoirs of the AMS 48 (1984) MR 732901.
Book volume table of contents   

[9] Andreas Blass. Cohomology detects failures of the axiom of choice . Trans. Amer. Math. Soc. 279 (1983) 257-269. MR 704615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Makkai. Full continuous embeddings of toposes . Trans. Amer. Math. Soc. 269 (1982) 167-196. MR 637034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1